# SDR ABXA9700705

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 59107842
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, FOUND THE RIGHT MLG WHEEL WELL DOOR JAMB CRACKED INBOARD OF HYDRAULIC SUMP JAR.  REPAIRED RIGHT MLG DOOR JAMB IAW ABX REA D953-16723.
